International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 106 | Views: 203

Research Paper | Mathematics | India | Volume 3 Issue 10, October 2014 | Rating: 6.1 / 10

Independent Lict Subdivision Domination in Graphs

M. H. Muddebihal [3] | Naila Anjum

Abstract: Let S (G) be the subdivision graph of G. The lict graph n [S (G)] of S (G) is a graph whose vertex set is the union of the set of edges and set of cutvertices of S (G) in which two vertices are adjacent if and only if the corresponding members are adjacent or incident. A dominating set D of the lict graph n [S (G)] is an independent dominating set if D is independent in n [S (G)]. The minimum cardinality of the smallest independent dominating set of n [S (G)] is called the independent lict subdivision dominating set of G and is denoted by i_ns (G). In this paper many bounds on i_ns (G) were obtained in terms of the vertices, edges and other different parameters of G and not in terms of the elements of n [S (G)]. Further, its relation with other different dominating parameters are also obtained.

Keywords: Subdivision, Lict graph, domination number, independent domination number

Edition: Volume 3 Issue 10, October 2014,

Pages: 1551 - 1553

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait